Hani I. Siyyam. An Accurate Solution of the Poisson Equation by the Finite Difference-Chebyshev Tau Method[J]. Applied Mathematics and Mechanics, 2001, 22(8): 834-838.
Citation: Hani I. Siyyam. An Accurate Solution of the Poisson Equation by the Finite Difference-Chebyshev Tau Method[J]. Applied Mathematics and Mechanics, 2001, 22(8): 834-838.

An Accurate Solution of the Poisson Equation by the Finite Difference-Chebyshev Tau Method

  • Received Date: 2000-01-04
  • Publish Date: 2001-08-15
  • A new finite difference-Chebyshev Tau method for the solution of the two-dimensional Poisson equation is presented.Some of the numerical results are also presented which indicate that the method is satisfactory and compatible to other methods.
  • loading
  • [1]
    Haidvogel D B,Zang T.J Comput Physics,1979,30:167-180.
    [2]
    Dang-Vu H,Delcarte C.An accurate solution of the Poisson equation by Chebyshev collocation methods[J].Journal of Computational Physics,1993,104:211-220.
    [3]
    Siyyam H I,Syam M I.An accurate solution of the Poisson equation by the Chebyshev-Tau method[J].Journal of Computational and Applied Mathematics,1997,85:1-10.
    [4]
    Schwarz H R.Numerical Analysis[M].New York:John Wiley and Sons,1989.
    [5]
    Canuto C,Hussaini M Y,Quarteroni A,et al.Spectral Methods in Fluid Dynamics[M].Berlin:Springer,1977.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2421) PDF downloads(980) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return